Acne Archives

Accutane Side effects--Erectile Dysfunction!

[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

Accutane Side effects--Erectile Dysfunction!

Posted by garry on September 30, 1999 at 12:19:10:

I have been taking Roa Accutane for last 6.5 months (10mg 3 times a day). Since than i am experiencing loss of interest in sex & loss of erection ( i am only 26yrs old). I have stopped taking it for over a month now. I already see some improvement but still not normal. I wonder if anyone else has experienced this problem with Rao accutane. I have also consulted a urologist & he is getting my testotrone levels checked.

Please help if u can...



Re: Accutane Side effects--Erectile Dysfunction!

Posted by Walt Stoll on October 01, 1999 at 10:32:06:

In Reply to: Accutane Side effects--Erectile Dysfunction! posted by garry on September 30, 1999 at 12:19:10:

Hi, gerry.

This would be tragic if it were not for the fact that there are better ways to address acne anyhow. Let us hope that this is not permanent. Spend a few hours on the link below that I have prepared for you. THEN, if you still have questions, write again. Your best bet for reversing this problem STILL is what you should have done in the first place.

Walt



Re: Accutane Side effects--Erectile Dysfunction!

Posted by Walt Stoll on October 01, 1999 at 10:32:08:

In Reply to: Accutane Side effects--Erectile Dysfunction! posted by garry on September 30, 1999 at 12:19:10:

Hi, gerry.

This would be tragic if it were not for the fact that there are better ways to address acne anyhow. Let us hope that this is not permanent. Spend a few hours on the link below that I have prepared for you. THEN, if you still have questions, write again. Your best bet for reversing this problem STILL is what you should have done in the first place.

Walt



Re: Accutane Side effects--Erectile Dysfunction! (SORRY! LINK.)

Posted by Walt Stoll on October 01, 1999 at 10:34:11:

In Reply to: Accutane Side effects--Erectile Dysfunction! posted by garry on September 30, 1999 at 12:19:10:

Hi, gerry.

This would be tragic if it were not for the fact that there are better ways to address acne anyhow. Let us hope that this is not permanent. Spend a few hours on the link below that I have prepared for you. THEN, if you still have questions, write again. Your best bet for reversing this problem STILL is what you should have done in the first place.

Walt



Bad Link Dr Stoll!

Posted by garry on October 04, 1999 at 05:47:00:

In Reply to: Re: Accutane Side effects--Erectile Dysfunction! (SORRY! LINK.) posted by Walt Stoll on October 01, 1999 at 10:34:11:

Thanx a lot for your reply.
Sorry can't access ur link Dr. Stoll. Error says
-----The requested URL /~stoll/archihves/acne.html was not found on this server.------

Please check that url is correct.

Ciao
Garry



Re: Corrected link for Acne and Accutane Archives

Posted by Robot Responder on October 04, 1999 at 06:24:50:

In Reply to: Bad Link Dr Stoll! posted by garry on October 04, 1999 at 05:47:00:

Corrected link below.

If in doubt, look around the site, starting with the home page, and you will be AMAZED what you find here.

Dr. Stol provides links only as a convenience to visitors.



Re: Even Robots cannot type on Monday AM!

Posted by Robot Responder on October 04, 1999 at 06:28:31:

In Reply to: Re: Corrected link for Acne and Accutane Archives posted by Robot Responder on October 04, 1999 at 06:24:50:

Correction, it's Dr. "Stoll".

Apparently even robots cannot type on Monday Mornings!



Re: Accutane Side effects--Erectile Dysfunction! (SORRY! LINK.)

Posted by garry on October 19, 1999 at 04:54:57:

In Reply to: Re: Accutane Side effects--Erectile Dysfunction! (SORRY! LINK.) posted by Walt Stoll on October 01, 1999 at 10:34:11:

my sperm tests have shown following becterias which my urologist connects to erectile dysfunction. they r...
ESCHERICHIA COLI ( with negative GONOCULTURE) & UREAPLASMA UREALYTICUM
my testotrone level is 5.9
What r these becterias & their effects? I never had unprotected sex in my life. i don't know how i got them in first place. Can they cause erectile dysfunction?

However its been 2 months that i have left Roa Accutane & i already see considerable improvement in my erection, without any drugs though. what is ur advice on this?
thanx



Re: Accutane Side effects--Erectile Dysfunction! (SORRY! LINK.)

Posted by Walt Stoll on October 19, 1999 at 09:47:51:

In Reply to: Re: Accutane Side effects--Erectile Dysfunction! (SORRY! LINK.) posted by garry on October 19, 1999 at 04:54:57:

Hi, Garry.

How old are you?

Chronic infections of the prostate classically CAN effect erectile dysfunction. If you have benign prostatic hypertrophy, this would be the most likely contributing factor to all of this AND the thing you could do the most about.

Talk at me.

Walt



[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!